# SDR AALA20161115028

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 13,322 hours, 1,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT LIGHT AT RIGHT SIDE OF GALLEY COMPARTMENT 672 SIDE OF LAV 5F-R IS MISSING LENS. REPLACED LENS IAW AMM 31-51-05. OPERATIONAL CHECK GOOD.
